# SDR FXGA201410281443

- Difficulty date: October 28, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD WEB CRACKEDAT BS 600, RBL 12. REPAIRED  IAW A & B O/H MANUAL FIG 11-52 AND DWG 1443-01.
